Classification of algebraic solutions of irregular Garnier systems - Archive ouverte HAL Access content directly
Journal Articles Compositio Mathematica Year : 2020

Classification of algebraic solutions of irregular Garnier systems

Karamoko Diarra
  • Function : Correspondent author
  • PersonId : 950220

Connectez-vous pour contacter l'auteur
Frank Loray

Abstract

We prove that algebraic solutions of Garnier systems in the irregular case are of two types. The classical ones come from isomonodromic deformations of linear equations with diagonal or dihedral differential Galois group; we give a complete list in the rank N = 2 case (two indeterminates).The pull-back ones come from deformations of coverings over a fixed degenerate hypergeometric equation; we provide a complete list when the differential Galois group is SL 2 (C). By the way, we have a complete list of algebraic solutions for the rank N = 2 irregular Garnier systems.
Fichier principal
Vignette du fichier
IrregularGarnierSol2.pdf (486.1 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01862804 , version 1 (27-08-2018)
hal-01862804 , version 2 (28-08-2018)

Identifiers

Cite

Karamoko Diarra, Frank Loray. Classification of algebraic solutions of irregular Garnier systems. Compositio Mathematica, 2020, 156 (5), pp.881-907. ⟨10.1112/S0010437X20007083⟩. ⟨hal-01862804v2⟩
180 View
160 Download

Altmetric

Share

Gmail Facebook X LinkedIn More